Navigation: Home > Publications

My publications

Preprint:
R. Devyatov, Multiplicity-free products of Schubert divisors
arXiv:1711.02058v1, submitted 6 Nov 2017.

Preprint:
R. Devyatov, M. Lanini, K. Zainoulline, Oriented sheaves on double moment graphs
arXiv:1710.10275v1, submitted 27 Oct 2017.

Journal paper:
S. Baek, R. Devyatov, K. Zainoulline, The K-Theory of Versal Flags and Cohomological Invariants of Degree 3
Documenta Mathematica 22 (2017), 1117–1148

PhD Thesis:
R. Devyatov, Equivariant deformations of algebraic varieties with an action of an algebraic torus of complexity 1
Successfully defended at Freie Universität Berlin

Journal paper:
R. Devyatov, Unipotent commutative group actions on flag varieties and nilpotent multiplications
Transformation Groups 20:1 (2015), 21–64.
Short journal paper announcing results from the paper above:
R. A. Devyatov, Commutative unipotent group actions on flag varieties and nilpotent multiplications
Uspekhi Mat. Nauk 69:5 (419) (2014), 155–156, English translation: Russian Mathematical Surveys 69:5 (2014), 927–929.

Preprint:
R. Devyatov, On Factor Complexity of Morphic Sequences
arXiv:1502.02310v1, submitted 8 Feb 2015.
Short paper in a conference proceedings partially announcing results from the preprint above:
R. Deviatov, On Subword Complexity of Morphic Sequences
in: Edward A. Hirsch, Alexander A. Razborov, Alexei Semenov, and Anatol Slissenko (Eds.), Proceedings of the 3rd international Conference on Computer Science: Theory and Applications (Moscow, Russia, June 07–12, 2008), Lecture Notes In Computer Science 5010, Springer-Verlag, Berlin, Heidelberg, 2008, 146–157.

Journal paper:
R. Devyatov, Generically transitive actions on multiple flag varieties
International Mathematics Research Notices 2014:11 (2014), 2972–2989.

Lecture notes:
Spherical Varieties, Notes by R. Devyatov, D. Fratila, V. Tsanov of a course taught by M. Brion
in: Anthony Joseph, Anna Melnikov, Ivan Penkov (Eds.), Highlights in Lie Algebraic Methods, Progress in Mathematics 295, Birkhäuser, Boston, 2012, 3–24.

Journal paper:
R. A. Devyatov, Neighbourly polytopes with few vertices
Matematicheskii Sbornik 202:10 (2011), 31–54, English translation: Sbornik: Mathematics, 202:10 (2011), 1441–1462.

Journal paper:
R. Deviatov, Combinatorial knot invariants that detect trefoils
Journal of Knot Theory and Its Ramifications 18:9 (2009), 1193–1203.